MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; LEGEND XT 2CH STIM PKG

DJO LLC CHATTANOOGA; LEGEND XT 2CH STIM PKG
Catalog Number 2763
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that patient sustained 2nd degree burns under 3 electrodes during treatment that required medical treatment at urgent care the device has been returned and evaluated.The device passed all functional testing and is in good shape.Lead wires were tested and show good continuity.The root cause not properly preparing skin or using off brand accessories could cause burns under stim therapy.
 
Event or Problem Description
It was reported that patient sustained 2nd degree burns under 3 electrodes during treatment that required medical treatment at urgent care.

Brand Name
CHATTANOOGA
Common Device Name
LEGEND XT 2CH STIM PKG
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key21915074
Report Number9616086-2025-00043
Device Sequence Number7109351
Product Code IMG
UDI-Device Identifier00888912293013
UDI-Public00888912293013
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2763
Device Lot NumberT2687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG